I have post herpetic nerve pain and am also on warfarin for atrial fib. I am not sure about the effects this will have on my INR either but it is the only affordable answer to the pain that I have found.
You shouldn't take Aleve or any NSAID because of the warfarin. Your dr needs to treat it. Gabapentin helps it. So does cymbalta. He can order something for pain for you also.
Because you call yourself 'coffeecup', I thought I'd mention that caffeine can stimulate pain. That doesn't necessarily mean never drink it. Just be aware.
I'm not sure I'd get through a day without coffee.
You can take Aleve and Tylenol together but NOT with warfarin!! If you have been taking Aleve with warfarin, you need to get an INR asap because Aleve is going to shoot your INR through the roof. I have also seen Tylenol elevate INR but not as bad as Aleve does. See your Dr about what to take. There are many patient assistance programs with the more expensive drugs if you check with the manufacturer.
I have the same very smart coumadin nurse everytime i get my blood checked. She doesnt advocate taking anything other than Tylenol, but i found Excedrin and some Advil, sparingly, really hopes. She said that those meds affect blood thickness/thinness in a different way (also on a baby aspirin regimem -which she also says works differently). I'd talk with your Coumadin lab people about this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Sep 2011 • 1 answer
Updated 6 May 2014 • 5 answers
Updated 5 Mar 2015 • 1 answer
Updated 23 Aug 2018 • 1 answer
Updated 17 Nov 2018 • 2 answers